# SDR SWIA200110271

- Difficulty date: October 25, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 6,875 hours, 9,894 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT AT ALL.  RETURNED TO SEA.  REMOVED AND REPLACED LEFT MAIN GEAR ACTUATOR IAW EMB 120 MM 32-32-10.  OPS CHECK GOOD.  S/N OFF T86691.
